MathSciNet Relay Station
MathSciNet bibliographic data
MR1351828 62J05 (62F12)
An, Hong Zhi; Hickernell, Fred J.; Zhu, Li Xing Universally consistent estimation for stochastic regression models. Chinese Sci. Bull. 40 (1995), no. 10, 802–807.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement